# SDR ZZDA2012017

- Difficulty date: December 14, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N176AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32654
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 GENERATOR SOURCE OFF AND APU WON`T START.  APU FAULT C/W QRH.  REMOVED AND REPLACED NR 1 ENG IDG IAW AMM 24-11 LEAK AND OP'S CHECKED GOOD.
